How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46709
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

I have been put on eltroxin 50mcg two week ago for low thyroid

Customer Question

I have been put on eltroxin 50mcg two week ago for low thyroid how when I go to sleep I hear banging in my head and feel I am gone a bit deaf is this normal when you take this drug at first
Submitted: 4 years ago.
Category: Oncology
Expert:  Dr. David replied 4 years ago.
This is Dr. David

it is most likely not the eltroxin which is causing your hearing loss.

you should get your ears checked for ear wax or fluid in the inner ear.

do you have a doctor you can see who can look in your ear?